# SDR IPXA2015040987911

- Difficulty date: April 3, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,530 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525034
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DECK FLOOR SHEAR WEB AT RBL 35 BETWEEN STA 345 AND STA 365 HAS CORROSION, DOT 82-0351,  REMOVED FASTENERS ,07 EA, FOR ACCESS IAW SRM 51-40-02-06.   REMOVED CORROSION AREA IAW SRM 51-10-02-06 ORIGNAL MATERIAL .100,  MATERIAL .2055, 0.12 REMAINING MATERIAL .088 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-51-1A-2 USED ULTRASONIC OK TO TREAT AND PRIME AREA 4.  TREATED AND PRIMED AREA IAW SRM 51-20-01-06. 5.  OK TO INSTALL FASTENERS.
